# SDR DALA2018051603413

- Difficulty date: May 15, 2018
- Submitted: May 18, 2018
- Operation: Air carrier
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- Aircraft time: 60,511 hours, 22,181 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND EMERGENCY LIGHTS AT RT FWD OVERWING EXIT INOP. REMOVED AND REPLACED FUSE AT BATTERY PACK M10568. OPS CHECK GOOD. A/C OK FOR SERVICE.
